Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 572326, 18 pages
http://dx.doi.org/10.1155/2012/572326
Research Article

Hybrid Iterative Scheme by a Relaxed Extragradient Method for Equilibrium Problems, a General System of Variational Inequalities and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings

1College of Science, Civil Aviation University of China, Tianjin 300300, China
2College of Science, National University of Defense Technology, Changsha 410073, China

Received 29 November 2011; Accepted 5 December 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Qiao-Li Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH
  2. V. Colao, G. L. Acedo, and G. Marino, “An implicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Nonlinear Analysis, vol. 71, no. 7-8, pp. 2708–2715, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Q. L. Dong and Y. Yao, “An iterative method for finding common solutions of systems of equilibrium problems and fixed point problems in Hilbert spaces,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 19, no. 3, pp. 101–116, 2011. View at Google Scholar
  4. Y. Yao, R. Chen, and Y.-C. Liou, “A unified implicit algorithm for solving the triple-hierarchical constrained optimization problem,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012. View at Publisher · View at Google Scholar
  5. S. Wang and B. Guo, “New iterative scheme with nonexpansive mappings for equilibrium problems and variational inequality problems in Hilbert spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2620–2630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Q.-L. Dong and B.-C. Deng, “Strong convergence theorem by hybrid method for equilibrium problems, variational inequality problems and maximal monotone operators,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 4, pp. 689–698, 2010. View at Publisher · View at Google Scholar
  7. R. U. Verma, “On a new system of nonlinear variational inequalities and associated iterative algorithms,” Mathematical Sciences Research Hot-Line, vol. 3, no. 8, pp. 65–68, 1999. View at Google Scholar · View at Zentralblatt MATH
  8. Y. Yao, R. Chen, and H.-K. Xu, “Strong convergence of a modified extra-gradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 817436, 9 pages, 2012. View at Publisher · View at Google Scholar
  9. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  10. R. U. Verma, “Iterative algorithms and a new system of nonlinear quasivariational inequalities,” Advances in Nonlinear Variational Inequalities, vol. 4, no. 1, pp. 117–124, 2001. View at Google Scholar · View at Zentralblatt MATH
  11. Y. Yao, Y.-C. Liou, and S. M. Kang, “Two-step projection methods for a system of variational inequality problems in Banach spaces,” Journal of Global Optimization. In press. View at Publisher · View at Google Scholar
  12. L.-C. Ceng, C.-Y. Wang, and J.-C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 375–390, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. W. Kumam and P. Kumam, “Hybrid iterative scheme by a relaxed extragradient method for solutions of equilibrium problems and a general system of variational inequalities with application to optimization,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 4, pp. 640–656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Yao, Y.-C. Liou, and S. M. Kang, “Approach to common elements of variational inequality problems and fixed point problems via a relaxed extragradient method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3472–3480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar
  16. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. F. Kohsaka and W. Takahashi, “Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 824–835, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH